MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN LPS-FLEX GSF OPT SZ E-R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN LPS-FLEX GSF OPT SZ E-R; PROSTHESIS, KNEE
Catalog Number 00576401552
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Swelling/ Edema (4577); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by legal, that the patient underwent an initial right total knee arthroplasty.Subsequently, the patient has developed swelling and loosening.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 00598603702 - lps flex gsf - j6803022.00597206532 - all poly petella - 64825514.00596403212 - articular surface - 64898566.Unknown bone cement.H6: component code: mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified no intraoperative complications during the initial surgery.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The femoral component was noted to be well fixed.The initial report should be voided.
 
Additional Manufacturer Narrative

Brand Name
NEXGEN LPS-FLEX GSF OPT SZ E-R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23630513
Report Number3007963827-2025-00472
Device Sequence Number15787173
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00576401552
Device Lot Number64877028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/24/2026
05/12/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/25/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale